MAUDE Adverse Event Report: ABBOTT MEDICAL QUATTRODE LEAD, 3/6MM, 60 CM; SCS LEAD

ABBOTT MEDICAL QUATTRODE LEAD, 3/6MM, 60 CM; SCS LEAD
Model Number 3156
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Codes Failure of Implant (1924); Inadequate Pain Relief (2388)
Date of Event 09/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.Initial reporter phone number: (b)(6).
 
Event or Problem Description
It was reported that both of the patient was experiencing ineffective therapy due to high impedances on both their quattrode leads.As a result, the patient underwent surgical intervention to address the issue.During the procedure, it was observed that the patient's octrode lead was fractured.In turn, all 3 leads were explanted and replaced.Effective therapy was established post-operatively.
 
Additional Manufacturer Narrative
The report event of high impedances was confirmed.As received, visual inspection showed the returned lead 3156 (b) found all the internal lead wires broken.

Brand Name
QUATTRODE LEAD, 3/6MM, 60 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key20483494
Report Number1627487-2024-11457
Device Sequence Number17186993
Product Code LGW
UDI-Device Identifier05414734401623
UDI-Public(01)05414734401623(10)6289709(17)200130
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/30/2020
Device Model Number3156
Device Catalogue Number3156
Device Lot Number6289709
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Supplement Date Received by Manufacturer11/12/2024
Initial Report FDA Received Date10/18/2024
Supplement Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown